MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female.The best date estimation is between (b)(6) 2025 and (b)(6) 2025 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The drt375 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Due to complaints of blurred vision, the iol was explanted in a secondary surgical procedure and replaced with a zlu300 24.5 iol.There was no medical intervention and no surgical intervention during the lens exchange procedure.Patient prognosis post lens exchange is unknown.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 17-jun-2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received in a plastic bag wrapped in medical gauze.During a visual inspection, the device was inspected under magnification.The lens was cut in half and coated in viscoelastic residue and fibers from the medical gauze it was received on.The lens was cleaned and further inspected, and damage on the edge of the lens was observed.No further issues were identified.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22186704
Report Number3012236936-2025-000163
Device Sequence Number8401476
Product Code MFK
UDI-Device Identifier05050474813205
UDI-Public(01)05050474813205(17)270815
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT375
Device Catalogue NumberDRT3750240
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/03/2025
12/15/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/22/2025
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale